# SDR YENA201708090652

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 44,359 hours, 15,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, AT DEPARTURE ALL HYDRAULIC SYS INDICATED FULL. WHILE ENROUTE HYD G RESERVOIR INDICATES APPROX 1/8 ABOVE AMBER, LOW INDICATION.  QTY REDUCTION WAS APPROXIMATELY 1 MM PER 10 MINUTE INTERVALS. RECOVERED TO 3 MM BELOW FULL AT SHUTDOWN; SERVICED GREEN SYSTEM HYDRAULICS IAW AMM 12-12-29. RAN ALL GREEN SYSTEM USERS INCLUDING FLT CTRLS, BRAKE SYS AND GEAR DOORS WITH NO LEAKS FOUND.  CONFIRMED GREEN HYDRAULIC QTY INDICATION IN THE FLIGHT DECK AND RESERVOIR QUANTITY READ THE SAME. ALL IAW AMM 29-11-00.
